# SDR FDEA201106052123

- Difficulty date: June 5, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: F5453040720000
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 PYLON SPIGOT RECEPTACLE FITTING HAS PITTING CORROSION ON UPPER PLATE.   REMOVED NR 2 PYLON IAW AMM 54-50-00-4 REMOVED AND REPLACED UPPER AND LOWER SPIGOT FITTING IAW S/B 54-20-20 PAR. B(6) REINSTALLED NR  2 PYLON IAW AMM 54-50-00-4 COMPLIED WITH FEDEX EA 6-5450-145609.
